Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Recurring mass formation in the ear canal. Using fluticasone propionate. What are the side effects of the steroid?

I have been plagued with an ear canal problem; i.e., slouging of skin that forms a mass the size of a cigarette filter. MY ENT doc would remove the debris and treated me with various drops & cremes, providing temporary relief. After a month the debris returned, repeat the procedure. She said she has senior patients (I am 70) who routinely have their ears sucked clean; however, she sent me to the local teaching hospital for evaluation. The ENT doc there put me on Fluticasone Propionate 6 months ago, to no avail. My concerns are 1) effects of use of this steroid and 2) should I resign myself to regular cleaning by my original ENT doc ? Thanks
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Welcome in H.C.M.
I have gone through your query regarding recurrent mass formation in your ear canal, not responding to medicine and local steroids drops.
In connection to above matter I would like to say that you should go for these investigations-
(1) Cytological and biochemica examination of removed mass and debris.
(2) Blood sugar F & PP.
(3) C/S of ear pus.
By inferences of these investigations and co-relation with clinical findings one can reach to correct diagnosis which may plan for treatment .

I hope your query is explained well.

With regards.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor